MAUDE Adverse Event Report: NORIS MEDICAL LTD MBI IMPLANT; MBI DENTAL IMPLANT

NORIS MEDICAL LTD MBI IMPLANT; MBI DENTAL IMPLANT
Model Number NM-V2910
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Was returned wrong device for analysis, it does not match the sticker and lot.Complaint history and product history records were reviewed for lot #0031103, and documentation indicated the product met release criteria.The root cause has not been identified.Should the device be returned, an investigation will be completed, and a supplemental report will be submitted after the investigation.
 
Event or Problem Description
The implant was removed during implant placement day on (b)(6) 2025.Observed during the event: implant boll top broke.The malfunction did not cause or contribute to a death or serious injury.No patient operative or post-operative complications reported.Was returned wrong device for analysis, it does not match the sticker and lot.

Brand Name
MBI IMPLANT
Common Device Name
MBI DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
anna dvinska
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key24542559
Report Number3011390931-2026-00077
Device Sequence Number14868310
Product Code DZE
UDI-Device Identifier07290108814514
UDI-Public07290108814514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-V2910
Device Catalogue NumberNM-V2910
Device Lot Number0031103
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian